MathSciNet Relay Station
MathSciNet bibliographic data
MR476906 22A20 (47D05)
Bertman, M. O. Conditionally compact semitopological one-parameter inverse semigroups of partial isometries. Trans. Amer. Math. Soc. 240 (1978), 263–275.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement